Florida, 2015Damaging Wind in Florida, August 7, 2015
August 7, 2015 · NWS TBW · 1 event in 1 county or zone
Scattered thunderstorms moved through the Nature Coast during through the mid to late afternoon, producing damaging wind gusts in eastern Levy County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms moved through the Nature Coast during through the mid to late afternoon, producing damaging wind gusts in eastern Levy County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before the first event at Aug 7, 2:05 PM EST, 4 hours 5 minutes earlier.
Area forecast discussion, Aug 7, 2:05 PM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
305 PM EDT FRI AUG 7 2015
.SHORT TERM (TODAY-SATURDAY)...
AN U/L TROUGH IS PUSHING OFF THE SOUTHEAST U.S. COAST WITH AN
ASSOCIATED FRONTAL BOUNDARY SINKING SOUTH OVER NORTHERN FLORIDA.
W/V IMAGERY INDICATES A WEDGE OF DEEP LAYER MOISTURE ASSOCIATED
WITH THE U/L TROUGH WITH GOOD U/L DIFFLUENCE ACROSS WEST CENTRAL
FLORIDA.
REMAINDER OF THIS AFTERNOON...UNSTABLE ATMOSPHERE OVER THE NATURE
COAST AND CENTRAL PENINSULA COMBINED WITH BROAD SCALE U/L LIFT WILL
CREATE A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON NORTH
OF TAMPA BAY. TEMPERATURES ALOFT ARE NOT TERRIBLY COLD WITH 50H
TEMP OF AROUND -7...SO MAIN THREAT FROM STORMS WILL BE DAMAGING
WIND GUSTS. CAPPING INVERSION OVER THE SOUTHERN FORECAST AREA
WILL INHIBIT SHOWER/THUNDERSTORM DEVELOPMENT WITH LOW POPS THIS
AFTERNOON/EVENING.
SHOWER AND THUNDERSTORM ACTIVITY WILL GRADUALLY PUSH EAST OF THE
FORECAST AREA THIS EVENING...HOWEVER ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS WILL PERSIST OVER THE COASTAL WATERS TONIGHT WITH A
FEW SHOWERS PUSHING ONSHORE. AREAL COVERAGE OF SHOWERS AND
THUNDERSTORMS OVER THE WATERS WILL INCREASE LATE TONIGHT/EARLY
SATURDAY MORNING PUSHING LOCALLY ONSHORE SATURDAY MORNING. U/L
SUPPORT WILL BE GRADUALLY PULLING AWAY FROM THE REGION TONIGHT AND
SATURDAY WITH DRIER AIR ALOFT ADVECTING OVER THE AREA. AREA FOR
HIGHEST POPS WILL SHIFT TO THE CENTRAL AND SOUTHERN FORECAST AREA ON
SATURDAY IN REGION OF BEST AVAILABLE DEEP LAYER MOISTURE.
WEST WINDS WILL CONTINUE TO CREATE THE RISK OF DANGEROUS RIP
CURRENTS AT AREA BEACHES OF WEST CENTRAL AND SOUTHWEST FLORIDA
THROUGH SATURDAY.
.LONG TERM (SATURDAY NIGHT - FRIDAY)...
AN AMPLIFIED UPPER AIR PATTERN WILL CONTINUE ACROSS THE CONUS
DURING THE LONG TERM PERIOD FEATURING A DEEP UPPER TROUGH/CLOSED
LOW OFFSHORE THE PACIFIC NORTHWEST COAST ANCHORED IN PLACE BY
DOWNSTREAM STRONG UPPER LEVEL RIDGE OVER TEXAS WITH AN UPPER
LEVEL TROUGH ALONG THE EAST COAST. MODELS REMAIN IN RELATIVELY
GOOD AGREEMENT WITH SYNOPTIC SCALE FEATURES THROUGH THE FIRST
HALF OF THE PERIOD...THEN DIVERGE SOME TOWARD THE END OF THE
PERIOD. A STATIONARY FRONTAL TROUGH ACROSS THE NORTHERN PENINSULA
AT THE START OF THE PERIOD WILL GRADUALLY WASH OUT THROUGH SUNDAY
AS UPPER RIDGING NOSES IN FROM THE WEST AND SURFACE HIGH PRESSURE
RE-BUILDS IN OVER THE CENTRAL PENINSULA.
DEEP MOISTURE (PW'S NEAR 2 INCHES) COMBINED WITH DAYTIME HEATING
THE REMNANT FRONTAL TROUGH AND THE SEA BREEZE CIRCULATIONS WILL
SUPPORT SCATTERED DIURNAL SHOWERS AND STORMS ACROSS THE FORECAST
AREA ON SUNDAY...WITH MUCH OF THE CONVECTION SETTING UP ALONG AND TO
THE EAST OF THE I-75 CORRIDOR DURING THE AFTERNOON AND EARLY EVENING
HOURS. THE ONSHORE FLOW WILL SUPPORT LATE NIGHT AND EARLY MORNING
SHOWER/STORMS ALONG COASTAL SECTIONS SUNDAY NIGHT...WITH SIMILAR
CONDITIONS EXPECTED DURING MONDAY AND TUESDAY. SIMILAR TO YESTERDAY
SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STORMS...BUT
IT SHOULD NOT BE AS WIDESPREAD OR PERSISTENT AS LAST WEEKS FLOODING
RAIN EVENT. EVEN SO WITH THE GROUND REMAINING VERY SATURATED IT WILL
NOT TAKE MUCH RAINFALL TO CAUSE AREA RIVERS TO RISE AGAIN WITH SOME
FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS POSSIBLE AS WELL.
DURING TUESDAY NIGHT THROUGH THURSDAY MODELS SHOW THE EASTERN U.S.
UPPER TROUGH AMPLIFYING AS ADDITIONAL SHORT WAVE ENERGY MOVES THROUGH
IT WHILE THE STRONG UPPER RIDGE OVER THE PLAINS RETROGRADES WEST TO
THE FOUR CORNERS REGION. THE AMPLIFYING UPPER TROUGH WILL PUSH YET
ANOTHER COOL FRONT INTO THE SOUTHEASTERN STATES ON TUESDAY WITH THE
FRONT THEN STALLING OUT ACROSS THE NORTH-CENTRAL PENINSULA WEDNESDAY
THROUGH FRIDAY. AT THE SURFACE THE GFS WANTS TO DEVELOP A WEAK SURFACE
LOW ALONG THE STALLING FRONT OVER THE NORTHERN GULF COAST REGION
WHILE NO DEVELOPMENT IS STILL INDICATED BY THE ECMWF. DESPITE THESE
DIFFERENCES THOUGH AMPLE MOISTURE (PW'S AOA 2 INCHES) COMBINED WITH
AN INCREASING ONSHORE FLOW ENHANCING LOW LEVEL COASTAL CONVERGENCE
AND LIFT WILL KEEP RAIN CHANCES ELEVATED ACROSS THE FORECAST AREA
DURING THIS TIME FRAME...ESPECIALLY FROM THE TAMPA BAY AREA NORTH
INTO THE NATURE COAST. IF THE GFS SOLUTION SHOULD PAN OUT...THEN A
MORE WIDESPREAD AND PERSISTENT HEAVY RAINFALL EVENT WITH ADDITIONAL
FLOODING PROBLEMS COULD DEVELOP...SO STAY TUNED.
THE ONSHORE FLOW WILL KEEP LOW TEMPERATURES ALONG THE COAST ABOVE
NORMAL WITH READINGS IN THE UPPER 70S TO AROUND 80...WITH LOWER TO
MID 70S INLAND AREAS...WHILE DAYTIME HIGHS WILL RUN NEAR NORMAL WITH
HIGHS IN THE UPPER 80S TO LOWER 90S EACH DAY.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS.
ISOLD TO SCT SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL CREATE
LCL MVFR CIGS AND IFR VSBYS...WITH BEST CHANCE IMPACTING LAL.
&&
.MARINE...
GRADIENT WILL WEAKEN OVER THE WATERS THROUGH THE WEEKEND
WITH LIGHT WINDS EXPECTED ON THE WATERS EARLY NEXT WEEK. MAIN
HAZARD WILL BE ISOLATED TO SCATTERED THUNDERSTORMS MAINLY DURING THE
LATE NIGHT OR EARLY MORNING HOURS WHICH WILL PRODUCE LOCALLY GUSTY
WINDS...ROUGH SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING.
&&
.FIRE WEATHER...
NO FIRE WEATHER HAZARDS THROUGH THE PERIOD AS
RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL LEVELS EACH
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 79 90 79 91 / 30 60 30 40
FMY 77 91 77 91 / 10 50 30 50
GIF 77 92 77 93 / 30 50 20 60
SRQ 79 89 78 89 / 30 60 30 40
BKV 76 91 75 93 / 40 40 20 40
SPG 80 90 79 90 / 30 60 30 40
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH SATURDAY EVENING FOR COASTAL
CHARLOTTE-COASTAL HILLSBOROUGH-COASTAL LEE-COASTAL
MANATEE-COASTAL SARASOTA-PINELLAS.
GULF WATERS...NONE.
&&
SHORT TERM/AVIATION/FIRE WEATHER...13/OGLESBY
LONG TERM...57/MCMICHAEL
MARINE...13/OGLESBY
DECISION SUPPORT...57/MCMICHAELHazardous weather outlook, Aug 7, 10:20 AM EST, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1120 AM EDT FRI AUG 7 2015
FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-081530-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
1120 AM EDT FRI AUG 7 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND EARLY TONIGHT. SOME THUNDERSTORMS MAY BE SEVERE. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG DAMAGING DOWNBURST
WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES AS THEY MOVE TO THE SOUTHEAST AT 10 TO 15 MPH. REMEMBER IF
THREATENING WEATHER APPROACHES YOUR LOCATIONS...MOVE INDOORS
IMMEDIATELY.
...RIP CURRENT IMPACT...
PERSISTENT ONSHORE WINDS MAY PRODUCE STRONGER AND MORE FREQUENT
RIP CURRENTS ALONG AREA BEACHES THE REMAINDER OF TODAY AND
TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
...THUNDERSTORM IMPACT...
SHOWERS AND THUNDERSTORMS WILL BE MORE NUMEROUS ON SATURDAY AS
A TROUGH OF LOW PRESSURE MOVES OVER THE REGION. MORE TYPICAL
AFTERNOON STORMS RETURN FOR MONDAY AND TUESDAY. ANOTHER TROUGH
WILL BRING MORE FREQUENT SHOWERS AND STORMS TO THE AREA WEDNESDAY
AND THURSDAY. STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY
LIGHTNING STRIKES.
...RIP CURRENT IMPACT...
THE THREAT FOR DANGEROUS RIP CURRENTS WILL CONTINUE THROUGH THE
DAY ON SATURDAY...THEN DIMINISH AS WINDS DIMINISH ON SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.
MCMICHAEL
In the hours before
Local storm report, Aug 7, 12:16 PM EST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
116 PM EDT FRI AUG 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM TSTM WND GST 2 WNW MACDILL AIR FORCE 27.86N 82.55W
08/07/2015 M41.00 MPH HILLSBOROUGH FL BUOY
THUNDERSTORM WIND GUST OF 36 KNOTS MEASURED AT OLD PORT
TAMPA.
&&
OGLESBYSpecial weather statement, Aug 7, 12:37 PM EST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
137 PM EDT FRI AUG 7 2015
FLZ052-251-071815-
POLK-INLAND HILLSBOROUGH-
137 PM EDT FRI AUG 7 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN POLK COUNTY...
AT 136 PM EDT...A STRONG THUNDERSTORM WAS NEAR LAKELAND LINDER
AIRPORT...OR NEAR PLANT CITY...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKELAND...WINTER HAVEN...BARTOW...LAKE WALES...LAKELAND LINDER
AIRPORT...MEDULLA...JAN PHYL VILLAGE...FORT MEADE...CROOKED LAKE
PARK...MULBERRY...DUNDEE...FROSTPROOF...EAGLE LAKE...HILLCREST
HEIGHTS...HIGHLAND PARK...LAKE WALES MUNICIPAL AIRPORT...LAKELAND
HIGHLANDS...BABSON PARK...HIGHLAND CITY AND WILLOW OAK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2780 8206 2799 8206 2803 8151 2771 8150
TIME...MOT...LOC 1736Z 271DEG 32KT 2792 8208
Special weather statement, Aug 7, 2:41 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
341 PM EDT FRI AUG 7 2015
FLZ050-072015-
PINELLAS-
341 PM EDT FRI AUG 7 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PINELLAS COUNTY...
AT 340 PM EDT...A STRONG THUNDERSTORM WAS NEAR ST. PETE BEACH...OR 7
MILES WEST OF SAINT PETERSBURG...MOVING NORTHEAST AT 25 MPH.
WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PINELLAS PARK...SEMINOLE...SAINT PETERSBURG...DOWNTOWN SAINT
PETERSBURG...ST. PETERSBURG...ST. PETE BEACH...TIERRA VERDE...BAY
PINES...WEST AND EAST LEALMAN...GANDY...FEATHER SOUND...GULFPORT...
TREASURE ISLAND...KENNETH CITY...SOUTH PASADENA...MADEIRA BEACH...
REDINGTON BEACH...LAKE MAGGIORE...PASS-A-GRILLE BEACH AND VINOY PARK.
LAT...LON 2791 8263 2784 8262 2782 8259 2773 8262
2770 8268 2766 8269 2771 8268 2771 8271
2763 8274 2773 8275 2773 8274 2770 8272
2774 8269 2775 8277 2783 8275 2779 8279
2783 8281
TIME...MOT...LOC 1940Z 241DEG 23KT 2773 8279Special weather statement, Aug 7, 3:05 PM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
405 PM EDT FRI AUG 7 2015
FLZ043-242-072030-
SUMTER-INLAND CITRUS-
405 PM EDT FRI AUG 7 2015
...A SHOWER WILL AFFECT NORTHERN SUMTER AND EAST CENTRAL CITRUS
COUNTIES...
AT 404 PM EDT...A SHOWER WAS NEAR INVERNESS...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS SHOWER.
LOCATIONS IMPACTED INCLUDE...
WILDWOOD...THE VILLAGES...LAKE PANASOFFKEE...COLEMAN...ADAMSVILLE...
OXFORD...RUTLAND AND WITHLAPOPKA ISLE.
LAT...LON 2879 8196 2877 8228 2895 8233 2896 8231
2896 8196
TIME...MOT...LOC 2004Z 255DEG 20KT 2888 8224Special weather statement, Aug 7, 5:56 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
656 PM EDT FRI AUG 7 2015
FLZ139-239-072345-
COASTAL LEVY-INLAND LEVY-
656 PM EDT FRI AUG 7 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEVY COUNTY...
AT 655 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GAINESVILLE TO 6 MILES NORTHWEST OF FOWLERS BLUFF...
AND MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLISTON...CHIEFLAND...BRONSON...MANATEE ROAD...WILLISTON MUNICIPAL
AIRPORT...EAST BRONSON...ANDREWS...WILLISTON HIGHLANDS...FANNING
SPRINGS...OTTER CREEK AND MANATEE SPRINGS STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2959 8278 2956 8275 2957 8266 2954 8265
2954 8256 2948 8255 2948 8241 2922 8240
2922 8253 2916 8268 2945 8301 2947 8298
2954 8298 2956 8295 2959 8294
TIME...MOT...LOC 2255Z 321DEG 34KT 2965 8232 2947 8308
MCKAUGHANThunderstorm Wind, Levy
- When
- August 7, 6:10 PM EST
- Where
- Levy County, Williston
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 29.390, -82.460
Williston Fire Rescue reported on a social media page that numerous trees and power lines were down across the area, with some of the trees down across roads and on houses. Pictures accompanying the post showed several large oak trees down. Time was estimated from radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Nebraska, August 7, 20151 death · $5.1 million · 1.75 in hail · 4 events
- Flash Flooding and Flooding in Missouri, August 7 to 10, 2015$139,000 · 87 kt wind · 42 events
- Damaging Winds and Lightning Strike in Mississippi, August 7 to 8, 2015$302,000 · 57 kt wind · 15 events
- Damaging Winds in Arizona, August 7, 2015$45,000 · 70 kt wind · 6 events
- Damaging Winds in Florida, August 7, 2015$1,000 · 50 kt wind · 23 events
- Excessive Heat in Oklahoma, August 7 to 9, 201522 events
- Damaging Winds in Kansas, August 7, 2015$25,000 · 63 kt wind · 2 events
- Hail and Damaging Winds in Kansas, August 7 to 8, 20151 in hail · 20 events
- Flash Flooding and Damaging Winds in Arizona, August 7, 2015$15,000 · 52 kt wind · 7 events
- Hail in Colorado, August 7, 20153.5 in hail · 13 events
- Hail and Damaging Winds in Minnesota, August 7, 20151.75 in hail · 13 events
- Hail and Damaging Winds in North Dakota, August 7, 20151.75 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 589833.